# SDR QR9R2024020800001

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723269697
- Aircraft time: 3,709 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2684
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TOOK 3 ATTEMPTS TO START ENGINE #2. WHILE CONTINUING THROUGH THE RUN-UP, ENGINE 2 GEN DISC CAME ON AND WOULD NOT EXTINGUISH. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. MOC SUCCESSFULLY COMPLETED.
